# SDR DXTA2014120105939

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 11,063 hours, 8,795 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205015
- Part serial: 0536
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TAXI ONTO RUNWAY WITH LT RUDDER DEFLECTION, HEARD & FELT A POP IN THE RUDDER PEDALS & THEN SMELLED A NOXIOUS ODOR.  THE LT BRAKE PEDAL HAD NO EFFECT, HAD TO USE EMERGENCY BRAKING TO STOP THE ACFT.  AFTER STOPPING THERE WAS A LARGE PUDDLE IN THE FIRST OFFICER'S FLOOR AREA.   R & R THE CO-PILOT'S LT BRAKE MASTER CYLINDER & TWO HYD LINES IAW MM 32-42-02.  OPS & LEAK CHECKED GOOD.
